# SDR UALA2011070503328

- Difficulty date: July 4, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 74,214 hours, 21,521 cycles
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part serial: 60111331
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTED AND RAN NORMALLY FOR 3 MINUTES THEN QUIT AGAIN.    CHIP DET AND OIL FILTER CHECKS GOOD.   REPLACED APU PER AMM.
